MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record could not be performed as a lot was not provided.Cardinal health has made a business decision to close the site which manufactures product 11460-010t and transition to a third-party manufacturer.Cardinal health will continue to monitor complaint trends for this reported issue.
 
Event or Problem Description
Customer reported activating large instant hot pack for patient use at charge desk when it burst.The contents landed on carpet floor, sleeve, bicep area, and on two seats.The contents were brushed off arm, shirt, and then nursing supervisor of incident (barb) was notified.Housekeeping notified and present for proper clean up.

Brand Name
HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17921259
Report Number1423537-2023-00995
Device Sequence Number14192317
Product Code IMD
UDI-Device Identifier10885380169267
UDI-Public10885380169267
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11443-012B
Device Catalogue Number11443-012B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown